Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 59, NWS Green Bay, WI

July 2, 2012Winnebago County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 2, 2012, 6:33 PM CDT for Winnebago County, Wisconsin. It was in force for 42 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2012, 6:33 PM CDT (23:33 UTC)
Expired
Jul 2, 2012, 7:15 PM CDT
In force
42 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Winnebago County, WI

The radar

The Green Bay radar (KGRB), 70 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 6:48 PM CDTTSTM WND GST 70Oshkosh, WIGOLF-BALL SIZE HAIL ALSO OCCURRED.
Jul 2, 6:50 PM CDTTSTM WND DMGOshkosh, WILARGE TREE LIMBS DOWN ALONG 9TH STREET
Jul 2, 6:53 PM CDTHAIL 1.25Oshkosh, WIHAIL FELL FOR 2 MINUTES AT THE INTERSECTION OF SNELL ROAD AND VINLAND.
Jul 2, 6:56 PM CDTHAIL 1Oshkosh, WINEAR HIGHWAY 21 WEST OF OSHKOSH
Jul 2, 7:00 PM CDTHAIL 1.51 W Oshkosh, WIONE AND A HALF INCH HAIL WITH POWER OUTAGES ON WEST SIDE OF OSHKOSH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.6 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2012-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2012-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2236 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

642 
WUUS53 KGRB 022333
SVRGRB
WIC139-030015-
/O.NEW.KGRB.SV.W.0059.120702T2333Z-120703T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
633 PM CDT MON JUL 2 2012

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 715 PM CDT

* AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF APPLETON TO 7
  MILES NORTHWEST OF OSHKOSH...AND MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OSHKOSH...WAUKAU...WINNEBAGO...FISK AND WITTMAN FIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. MOVE TO AN INTERIOR ROOM OF YOUR HOME
OR BUSINESS. HEAVY RAINS CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE MOVING WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4390 8872 4404 8882 4410 8855 4414 8840
      4389 8840 4389 8841 4389 8846 4389 8870
TIME...MOT...LOC 2331Z 337DEG 16KT 4417 8841 4406 8866
WIND...HAIL 60MPH 1.00IN

$$

TH
2 follow-up statements
308 
WWUS53 KGRB 022353
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
653 PM CDT MON JUL 2 2012

WIC139-030015-
/O.CON.KGRB.SV.W.0059.000000T0000Z-120703T0015Z/
WINNEBAGO WI-
653 PM CDT MON JUL 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WINNEBAGO COUNTY UNTIL 715 PM CDT...

AT 647 PM CDT...EMERGENCY MANAGEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM JUST NORTH OF OSHKOSH...MOVING SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  WITTMAN FIELD AND OSHKOSH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. MOVE TO AN INTERIOR ROOM OF YOUR HOME OR
BUSINESS. HEAVY RAINS CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE MOVING WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4390 8872 4404 8882 4410 8855 4414 8840
      4389 8840 4389 8841 4389 8846 4389 8870
TIME...MOT...LOC 2352Z 337DEG 16KT 4408 8836 4397 8861
WIND...HAIL 60MPH 1.00IN

$$

TH
672 
WWUS53 KGRB 030013
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
713 PM CDT MON JUL 2 2012

WIC139-030015-
/O.CON.KGRB.SV.W.0059.000000T0000Z-120703T0015Z/
WINNEBAGO WI-
713 PM CDT MON JUL 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WINNEBAGO COUNTY UNTIL 715 PM CDT...

AT 709 PM CDT...EMERGENCY MANAGEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES SOUTHWEST OF CHILTON TO 8 MILES SOUTHWEST OF OSHKOSH...
MOVING SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN WINNEBAGO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. MOVE TO AN INTERIOR ROOM OF YOUR HOME OR
BUSINESS. HEAVY RAINS CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE MOVING WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4389 8872 4404 8878 4405 8840 4389 8840
      4389 8841 4389 8870
TIME...MOT...LOC 0012Z 337DEG 16KT 4396 8833 4391 8864
WIND...HAIL 60MPH 1.00IN

$$

TH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 5:23 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jul 2, 5:23 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
523 PM CDT MON JUL 2 2012

.UPDATE...
ISOLATED SEVERE WITH MAINLY HAIL FIRED UP ALONG A BOUNDARY FROM
NEW LONDON TO SHAWANO. ANTICIPATE MORE STORMS WILL FIRE UP IN THIS
SAME VICINITY THE NEXT HOUR OR TWO. AS THESE STORMS TRACK FURTHER
EAST...RADAR IS SHOWING A DECREASING TREND.

TDH
&&

.PREV DISCUSSION...ISSUED AT 400 PM CDT MON JUL 2 2012...

SHORT TERM...TONIGHT AND TUESDAY.

COMBINATION OF WARM FROM LIFTING NORTH ACROSS CENTRAL
WISCONSIN...INCREASING INSTABLITY AND WEAK UPPER-LEVEL
DISTURBANCES MOVING ACROSS THE STATE FROM MINNESOTA HAVE COMBINED
TO GENERATE A FEW ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
THROUGH MUCH OF THE AFTERNOON. SHORT-TERM MODELS HAVE STRUGGLED
WITH TIMING AND LOCATION OF SCATTERED CONVECTION LATE THIS
AFTERNOON AND INTO THE EVENING. FEEL BEST CHANCE FOR SCATTERED
ACTIVITY FOR LATE THIS AFTERNOON INTO THE EARLY EVENING WILL BE
ALONG WARM FRONT CURRENTLY LIFTING NORTHEAST ACROSS CENTRAL
WISCONSIN TO THE FOX VALLEY. RADAR IMAGERY INDICATES A FEW
SCATTERED SHOWERS AND THUNDERSTORMS STILL TRYING TO INITIATE NEAR
THE WARM FRONT OVER PARTS OF WAUSHARA NORTH TO SOUTHERN SHAWANO
COUNTIES. HRRR HAS ALSO HINTED AT SCATTERED ACTIVITY FORMING IN
THIS AREA AS WELL AS FURTHER NORTH INTO CENTRAL WISCONSIN FROM
WAUSAU NORTH TO RHINELANDER. FEEL THIS ACTIVITY WILL INCREASE IN
AREA COVERAGE SOMEWHAT...THEN DIMINSH AFTER SUNSET.

BIG QUESTION WILL BE WHAT HAPPENS AFTER MIDNIGHT AS MODELS OFFER
VARIOUS SOLUTIONS FOR POTENTIAL FOR MCS INITIATION OVER THE
EASTERN DAKOTAS LATER TONIGHT AND SUBSEQUENT FORWARD PROPAGATION
THEREAFTER. ACTIVTY IN THAT AREA THIS AFTERNOON HAS BEEN
STRUGGLING...BUT SUSPECT AS LLJ STRENGTHENS AHEAD OF UPSTREAM SHORTWAVE
...ACTIVITY SHOULD GET ORGANIZED THIS EVENING. BEST GUESS IS THAT
ANY MCS THAT CAN GET ORGANIZED WILL LIKELY HEAD ESE ACROSS NORTHERN
WISCONSIN AFTER MIDNIGHT...THEN PERHAPS TURN MORE SOUTHEAST INTO
THE FOX VALLEY BY AROUND 12Z TUESDAY. HAVE HIGHEST POPS OVERNIGHT
ACROSS THE NORTH AND TAPPERED TO SLIGHT CHANCES ACROSS THE
SOUTHEAST PORTION OF THE FORECAST AREA. MAINTAINED CHANCE POPS FOR
MAINLY THE NORTHEAST THIRD OF THE FORECAST AREA EARLY TUESDAY AS
UPPER-LEVEL DISTURBANCE AND MCS ACTIVITY SWINGS EAST OF THE AREA.

AS PARTS OF THE SOUTHERN FORECAST AREA HAVE ALREADY MET HEAT
ADVISORY CRITERIA...IN COORDINATIN WITH SURROUNDING OFFICES OPTED
TO START EXTENDED HEAT ADVISORY THIS AFTERNOON TO CONTINUE THROUGH
MUCH OF THE WEEK.

LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...TEMPERATURES AND
ASSOCIATED HEAT ADVISORY HEADLINES...AND PCPN CHANCES...ARE THE
MAIN FCST CONCERNS.

AN EXTENDED PERIOD OF HOT TEMPERATURES SHOULD CONTINUE THROUGH
FRIDAY...WITH HEAT INDICES REACHING THE 95-105 RANGE DURING THE
AFTERNOONS. FOR PROLONGED EVENTS OF 4 DAYS OR LONGER...WE LOWER
THE HEAT ADVISORY THRESHOLD TO 95+...WHICH MAKES THE ISSUANCE OF
AN ADVISORY AN EASIER CALL. RIGHT NOW...THE HOTTEST DAY APPEARS
TO BE THURSDAY...WITH ACTUAL TEMPERATURES EXPECTED TO REACH 95 TO
100 DEGREES OVER MUCH OF C/EC/NE WI. FORTUNATELY DAYTIME MIXING
SHOULD CAUSE DEW POINTS TO DROP INTO THE LOWER TO MIDDLE 60S IN
THE SANDY SOIL LOCATIONS...WHICH ARE TYPICALLY ARE WARMEST SPOTS.
THIS SHOULD KEEP OUR HEAT INDICES MAINLY BELOW WARNING CRITERIA.
THE HEAT ADVISORY WILL CONTINUE THROUGH FRIDAY EVENING...AND
GENERALLY COVER AREAS SOUTH OF A LINE FROM WAUSAU TO SHAWANO TO
GREEN BAY...EXCLUDING THE LAKESHORE COUNTIES. THE PASSAGE OF A
COLD FRONT WILL BRING A REPRIEVE FROM THE HOT TEMPERATURES OVER
THE WEEKEND.

OUR BEST PCPN CHANCES SHOULD BE ASSOCIATED WITH A COUPLE
DIFFERENT COLD FRONTAL PASSAGES...TUESDAY NIGHT AND FRIDAY/FRIDAY
NIGHT. CONVERGENCE ALONG THE BOUNDARY ON TUESDAY IS EXPECTED TO
BE SHALLOW AND WEAK...WITH LIGHT WESTERLY FLOW EXPECTED AT 925/850
MB. THERE WILL BE CONSIDERABLE INSTABILITY ALONG THE BOUNDARY...
BUT GIVEN THE WEAK FORCING...THINK THAT OUR CURRENT 20-30 POPS
WILL SUFFICE. EXPECT A LULL IN THE PCPN CHANCES FROM WEDS THROUGH
THU NGT...AS AN UPPER LEVEL RIDGE BUILDS OVER THE REGION. CHANCE
POPS SEEM WARRANTED WITH THE SECOND FROPA ON FRI/FRI NGT...WITH
A RETURN TO DRIER CONDITIONS OVER THE WEEKEND.
&&

.AVIATION...MAINLY VFR CONDITIONS THROUGH TUESDAY. SCATTERED THUNDERSTORMS
POSSIBLE OVER PARTS OF THE FOX VALLEY AND CENTRAL WISCONSIN THIS
EVENING...THEN AGAIN MAINLY ACROSS NORTHERN WISCONSIN AFTER
MIDNIGHT TONIGHT WITH POSSIBLE ORGANIZED CONVECTIVE COMPLEX.
ISOLATED TO SCATTERED MVFR CONDITIONS POSSIBLE MAINLY ACROSS THE
NORTH WITH ANY MCS ACTIVITY...BUT GIVEN MODEL UNCERTAINLY ON TRACK
OF THIS COMPLEX ONLY MENTIONED THUNDER IN RHI TAFS FOR NOW.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 10 PM CDT FRIDAY FOR WIZ030-031-035>039-045-
048-049.

&&
Hazardous weather outlook, Jul 2, 4:03 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
403 PM CDT MON JUL 2 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-032115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
403 PM CDT MON JUL 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING OVER THE FOX
VALLEY...THEN LATER TONIGHT ACROSS NORTHERN WISCONSIN. THERE IS A
SLIGHT RISK OF SEVERE STORMS WITH DAMAGING WINDS AND HEAVY
RAINFALL FOR LATER TONIGHT....ESPECIALLY NORTH OF THE HIGHWAY 29.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

HOT AND HUMID CONDITIONS WILL COMBINE TO PRODUCE HEAT INDICES
OF 95 TO 105 OVER MUCH OF CENTRAL...EAST CENTRAL AND NORTHEAST
WISCONSIN FROM TUESDAY THROUGH FRIDAY. A HEAT ADVISORY HAS BEEN
ISSUED FOR AREAS ALONG AND SOUTH OF A LINE FROM WAUSAU TO SHAWANO
TO GREEN BAY THROUGH FRIDAY EVENING. PERSONS WORKING OR PLAYING
OUTDOORS SHOULD MAKE SURE THEY TAKE BREAKS IN THE SHADE AND HAVE
PLENTY OF WATER. ORGANIZERS OF LARGE OUTDOOR ACTIVITIES FOR
INDEPENDENCE DAY SHOULD HAVE ADEQUATE WATER AND SHADE FOR THE
NUMBER OF PEOPLE THAT ARE EXPECTED.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND TUESDAY NIGHT AS A
WEAK COLD FRONT MOVES ACROSS THE AREA. A FEW OF THESE STORMS COULD
BE SEVERE...WITH DAMAGING WINDS AND HEAVY RAINFALL.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT...
BUT IT IS TOO EARLY TO DETERMINE IF THEY MIGHT BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT INTO TUESDAY.

LMZ521-522-541>543-032115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
403 PM CDT MON JUL 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT. A FEW STRONG TO SEVERE
STORMS WITH GUSTY WINDS COULD MOVE INTO THE AREA LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT
AS A WEAK COLD FRONT MOVES ACROSS THE AREA. A FEW OF THESE STORMS
COULD BE SEVERE...WITH STRONG WINDS AND HEAVY RAINFALL.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON FRIDAY AND FRIDAY NIGHT...
BUT IT IS TOO EARLY TO DETERMINE IF THEY MIGHT BE SEVERE.

INCREASING HUMIDITY MAY LEAD TO AREAS OF DENSE FOG OVER THE COLD
NEARSHORE WATERS OF LAKE MICHIGAN DURING THE WORK WEEK.

VERY WARM TEMPERATURES ARE EXPECTED THROUGH FRIDAY...WITH INLAND
AREAS REACHING THE UPPER 80S AND LOWER 90S AT TIMES. THOSE WITH
OUTDOOR PLANS AWAY FROM THE LAKESHORE SHOULD BE PREPARED FOR HOT
AND HUMID CONDITIONS.

EB/TSK

In the hours before

Local storm report, Jul 2, 4:50 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
450 PM CDT MON JUL 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             1 NE CLINTONVILLE       44.62N 88.74W
07/02/2012  M1.50 INCH       WAUPACA            WI   AMATEUR RADIO

0444 PM     HAIL             CLINTONVILLE            44.61N 88.75W
07/02/2012  M1.00 INCH       WAUPACA            WI   TRAINED SPOTTER

&&

ASHLEYW
Local storm report, Jul 2, 5:08 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
508 PM CDT MON JUL 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             1 W NEW LONDON          44.38N 88.77W
07/02/2012  M0.25 INCH       WAUPACA            WI   TRAINED SPOTTER

            DIME SIZE HAIL

&&

ASHLEYW
Local storm report, Jul 2, 5:24 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
524 PM CDT MON JUL 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HEAVY RAIN       CLINTONVILLE            44.61N 88.75W
07/02/2012  M1.00 INCH       WAUPACA            WI   TRAINED SPOTTER

            ONE INCH OF RAIN IN PAST HOUR.

0505 PM     HAIL             2 N NEW LONDON          44.41N 88.75W
07/02/2012  M0.88 INCH       WAUPACA            WI   TRAINED SPOTTER

&&

ASHLEYW
Local storm report, Jul 2, 5:47 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
547 PM CDT MON JUL 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             NEW LONDON              44.38N 88.75W
07/02/2012  M1.00 INCH       WAUPACA            WI   LAW ENFORCEMENT

            UP TO QUARTER SIZE HAIL.

&&

ASHLEYW
Local storm report, Jul 2, 5:53 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
553 PM CDT MON JUL 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             HORTONVILLE             44.33N 88.63W
07/02/2012  M0.25 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

&&

ASHLEYW
Local storm report, Jul 2, 5:58 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
558 PM CDT MON JUL 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             HORTONVILLE             44.33N 88.63W
07/02/2012  E0.75 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

&&

TH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 2:48 PM CDTHeat AdvisoryGRBBrown, Calumet, Kewaunee, Manitowoc, Marathon, Outagamie and 6 more48 hr
Jul 2, 4:44 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca46 min
Jul 2, 5:29 PM CDTSevere Thunderstorm WarningGRBOutagamie, Waupaca47 min
Jul 2, 6:03 PM CDTSevere Thunderstorm WarningGRBWinnebago57 min
Jul 2, 6:13 PM CDTSevere Thunderstorm WarningGRBOutagamie29 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.